# SDR IPXA2025032203743

- Difficulty date: February 28, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A2557664700000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD AREA FR38.2 HAS A CRACKED BRACKET LH SIDE Y450 MARKED 07586-01.  INSTALLED NEW BRACKET WITH SOLID RIVET P/N NAS1097AD5-11 BATCH #0004234792, FASTENERS P/N DAN5-5-9 BATCH #0004244667, COLLAR P/N NSA5075-5 BATCH #0004148352 AND SEALANT P/N 04-001-0114 BATCH #0004321397 IAW A300-600F SRM 51-40-21.
